# SDR 04FDEA03235

- Difficulty date: November 26, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 77,441 hours, 31,587 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 1237
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 MANIFOLD FAIL LIGHT ILLUMINATED SHORTLY AFTER TURNING ON WING ANTI ICE.  RAN RED TABS; FAULT LIGHT WENT OUT IMMEDIATELY. AFTER TURNING OFF NR 3 ENG PNEU SUPPLY SELECTOR.  CHECK RT WING ANTI-ICE DUCTING FOR LEAKS NO LEAKS NOTED.  CHECKED MANIFOLD FAIL DETECTOR CONTROLLER FOR FAULTS.  FOUND FAULT BALL FOR RT WING PRESSURE SWITCH.  REPLACED PRESSURE SWITCH IAW AMM 36-23-03-4.  RAN ENGINE AGAIN WITH WING ANTI-ICE.  NO LEAKS NOTED AND FAULT DID NOT RETURN.  OPS CHECK GOOD.
